Követés
Safeer Hussain Khan
Cím
Hivatkozott rá
Hivatkozott rá
Év
A Picard-Mann hybrid iterative process
SH Khan
Fixed Point Theory and Applications 2013, 1-10, 2013
2372013
Weak and strong convergence of a scheme with errors for two nonexpansive mappings
SH Khan
Nonlinear Analysis: Theory, Methods & Applications 61 (8), 1295-1301, 2005
2202005
Approximating common fixed points of two asymptotically nonexpansive mappings
SH Khan, W Takahashi
Scientiae Mathematicae Japonicae 53 (1), 143-148, 2001
1832001
Strong and△-convergence of some iterative schemes in CAT (0) spaces
SH Khan, M Abbas
Computers & Mathematics with Applications 61 (1), 109-116, 2011
1472011
Convergence of iterates with errors of asymptotically quasi-nonexpansive mappings and applications
SH Khan
Journal of mathematical analysis and applications 328 (2), 821-829, 2007
942007
Approximating fixed points of multivalued ρ-nonexpansive mappings in modular function spaces
SH Khan, M Abbas
Fixed Point Theory and Applications 2014, 1-9, 2014
862014
Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme
M Abbas, SH Khan, AR Khan, RP Agarwal
Applied Mathematics Letters 24 (2), 97-102, 2011
862011
Common fixed points of R-weakly commuting maps in generalized metric spaces
M Abbas, SH Khan, T Nazir
Fixed point theory and applications 2011, 1-11, 2011
672011
Convergence theorems for nonself asymptotically nonexpansive mappings
SH Khan, N Hussain
Computers & Mathematics with Applications 55 (11), 2544-2553, 2008
502008
Common fixed points of two nonexpansive mappings by a modified faster iteration scheme
SH Khan, JK Kim
Bulletin of the Korean Mathematical Society 47 (5), 973-985, 2010
472010
Convergence to common fixed points by a modified iteration process
SH Khan, YJ Cho, M Abbas
Journal of Applied Mathematics and Computing 35, 607-616, 2011
432011
Relaxed projection methods with self-adaptive step size for solving variational inequality and fixed point problems for an infinite family of multivalued relatively …
SH Khan, TO Alakoya, OT Mewomo
Mathematical and Computational Applications 25 (3), 54, 2020
392020
Convergence theorems for common fixed points of asymptotically quasi-nonexpansive mappings in convex metric spaces
I Yildirim, SH Khan
Applied Mathematics and Computation 218 (9), 4860-4866, 2012
312012
Iterative Approximation of Fixed Point of Multivalued ρ‐Quasi‐Nonexpansive Mappings in Modular Function Spaces with Applications
GA Okeke, SA Bishop, SH Khan
Journal of Function Spaces 2018 (1), 1785702, 2018
292018
Convergence of an implicit algorithm for two families of nonexpansive mappings
SH Khan, I Yildirim, M Ozdemir
Computers & Mathematics with Applications 59 (9), 3084-3091, 2010
282010
On fixed points of Berinde's contractive mappings in cone metric spaces
M Abbas, P Vetro, SH Khan
Carpathian Journal of Mathematics, 121-133, 2010
282010
A new one-step iterative scheme for approximating common fixed points of two multivalued nonexpansive mappings
SH Khan, M Abbas, BE Rhoades
Rendiconti del Circolo Matematico di Palermo 59, 151-159, 2010
232010
Some D-Convergence Theorems in CAT (0) Spaces
M Abbas, SH Khan
Hacettepe Journal of Mathematics and Statistics 40 (4), 563-569, 2011
212011
Approximation of fixed point of multivalued ρ-quasi-contractive mappings in modular function spaces
GA Okeke, SH Khan
Arab Journal of Mathematical Sciences 26 (1/2), 75-93, 2020
202020
On mixed equilibrium problems in Hadamard spaces
C Izuchukwu, KO Aremu, OK Oyewole, OT Mewomo, SH Khan
Journal of Mathematics 2019 (1), 3210649, 2019
182019
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20